# SDR FDEA201110254637

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A539742222490
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM IN CARGO BAY AT FRAME 67 AND 6 INCHES LT OF CTR AREA, CORRODED 2 SQ IN.  REMOVED CORROSION ON FLOORBEAM IAW SRM 51-74-10, AREA IS OUT OF LIMITS IAW SRM 53-10-15, FIG 100 SH2.  100 PERCENT MAT LOSS, 2"X 2 X .125.  R & R WITH NEW FLOORBEAM IAW SRM 51-72-10 PARA 5A & 6A.  REPROTECTED FLOORBEAM & FASTENER IAW SRM 51-75-10, PG 206.
